# SDR 2006UALA00469

- Difficulty date: March 12, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 63,108 hours, 10,261 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSEOUT ANGLE BELOW MID SPAR FITTINGS OF NR 2 PYLON HAS CRACKS FROM INBOARD AND OUTBOARD ENDS.   INBD AND OUTBD ENDS ON CLOSEOUT ANGLE BELOW MID SPAR FITTINGS OF NR 2 PYLON WERE FOUND CRACKED. THE CLOSEOUT ANGLE WAS REPLACED USING 767-300 SRM 51-40-02.
